Previous |  Up |  Next

Article

Title: On Signorini problem for von Kármán equations. The case of angular domain (English)
Author: Franců, Jan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 24
Issue: 5
Year: 1979
Pages: 355-371
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: The paper deals with the generalized Signorini problem. The used method of pseudomonotone semicoercive operator inequality is introduced in the paper by O. John. The existence result for smooth domains from the paper by O. John is extended to technically significant "angular" domains. The crucial point of the proof is the estimation of the nonlinear term which appears in the operator form of the problem. The substantial technical difficulties connected with non-smoothness of the boundary are overcome by means of a proper choice of the auxiliary function. (English)
Keyword: first and second boundary value problems
Keyword: at least one W2,2-solution
Keyword: polar form has no non-trivial kernel
Keyword: inhomogeneities fulfil certain sign condition
Keyword: pseudomonotone semicoercive variational inequalities
MSC: 35J60
MSC: 35J65
MSC: 35R20
MSC: 47H05
MSC: 49J40
MSC: 73G05
MSC: 74A55
MSC: 74K20
MSC: 74M15
MSC: 74S30
idZBL: Zbl 0479.73041
idMR: MR0547039
.
Date available: 2008-05-20T18:12:41Z
Last updated: 2015-07-13
Stable URL: http://hdl.handle.net/10338.dmlcz/103816
.
Reference: [1] Hlaváček I., Naumann J.: Inhomogeneous boundary value problems for the von Kármán equations, I.Aplikace matematiky 19 (1974), 253 - 269. MR 0377307
Reference: [2] Jakovlev G. N.: Boundary properties of functions of class $W_p^1$ on domains with angular points.(Russian). DANSSSR, 140 (1961), 73-76. MR 0136988
Reference: [3] John O.: On Signorini problem for von Kármán equations.Aplikace matematiky 22 (1977), 52-68. Zbl 0387.35030, MR 0454337
Reference: [4] John O., Nečas J.: On the solvability of von Kármán equations.Aplikace matematiky 20 (1975), 48-62. MR 0380099
Reference: [5] Knightly G. H.: An existence theorem for the von Kármán equations.Arch. Rat. Mech. Anal., 27 (1967), 233-242. Zbl 0162.56303, MR 0220472, 10.1007/BF00290614
Reference: [6] Nečas J.: Les méthodes directes en théorie des équations elliptiques.Academia, Prague 1967. MR 0227584
.

Files

Files Size Format View
AplMat_24-1979-5_5.pdf 2.306Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo